MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; THREADED PEG, LOCKING, 2.3MM, TI

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; THREADED PEG, LOCKING, 2.3MM, TI
Catalog Number TPLS-23XXX-TS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
A 2.3mm locking threaded peg broke following implantation of a geminus volar distal radius plate.
 
Additional Manufacturer Narrative
This failure was brought to the attention of skeletal dynamics nine months after the explantation date.No information pertaining to patient behavior following initial implantation and prior to the break was able to be obtained, no images from the original case nor the explantation were provided, and the implant was not available for return.Therefore, at this time the investigation is necessarily limited to internal testing and review of records.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
THREADED PEG, LOCKING, 2.3MM, TI
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key19345202
Report Number3006742481-2024-00009
Device Sequence Number7069673
Product Code HWC
UDI-Device Identifier00841506103440
UDI-Public00841506103440
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182492
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTPLS-23XXX-TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite